Oscillatory behavior of orthogonal polynomials

Totik Vilmos: Oscillatory behavior of orthogonal polynomials.
ACTA MATHEMATICA HUNGARICA, 160 (2). pp. 453-467. ISSN 0236-5294 (2020)

[thumbnail of Oscillation.pdf]
Oscillation.pdf - Accepted Version

Download (160kB) | Preview
Item Type: Journal Article
Journal or Publication Title: ACTA MATHEMATICA HUNGARICA
Date: 2020
Volume: 160
Number: 2
Page Range: pp. 453-467
ISSN: 0236-5294
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 31431158
DOI azonosító: https://doi.org/10.1007/s10474-019-00990-x
Date Deposited: 2021. Mar. 09. 14:54
Last Modified: 2021. Mar. 09. 14:54
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/21006

Actions (login required)

View Item View Item


Downloads per month over past year